Alert archive / Alabama / Tornado Warnings in 2020

Tornado Warning 15, NWS Birmingham, AL

February 6, 2020Clay County, Cleburne County, Randolph County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 6, 2020, 4:41 AM CST for Clay County, Cleburne County, Randolph County, Alabama. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 4:41 AM CST (10:41 UTC)
Expired
Feb 6, 2020, 4:53 AM CST
In force
12 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clay County, AL, Cleburne County, AL, Randolph County, AL

The radar

The Atlanta radar (KFFC), 97 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 11:48 PM CSTTornado WatchSPC8 hr
Feb 6, 3:27 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WFUS54 KBMX 061041
TORBMX
ALC027-029-111-061130-
/O.NEW.KBMX.TO.W.0015.200206T1041Z-200206T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
441 AM CST Thu Feb 6 2020

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northwestern Randolph County in east central Alabama...
  Southeastern Cleburne County in east central Alabama...
  Northeastern Clay County in east central Alabama...

* Until 530 AM CST.
    
* At 441 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Lineville, moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lineville, Ashland, Ranburne, Fruithurst, Muscadine, Morrison Cross
  Roads, Barfield, Abernathy, Fosters Cross Roads, Delta, Corinth,
  Hollis Crossroads, Newell, Ofelia, Trickem, Lake Cleburne, I 20
  Welcome Center, Micaville and Graham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3322 8576 3332 8583 3383 8537 3347 8530
TIME...MOT...LOC 1041Z 225DEG 54KT 3331 8573 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

17/KLAWS
1 follow-up statement
854 
WWUS54 KBMX 061053
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
453 AM CST Thu Feb 6 2020

ALC027-029-111-061102-
/O.CAN.KBMX.TO.W.0015.000000T0000Z-200206T1130Z/
Randolph AL-Cleburne AL-Clay AL-
453 AM CST Thu Feb 6 2020

...THE TORNADO WARNING FOR NORTHWESTERN RANDOLPH...SOUTHEASTERN
CLEBURNE AND NORTHEASTERN CLAY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CST for east central
Alabama. A Tornado Watch also remains in effect until noon CST for
east central Alabama.

LAT...LON 3322 8576 3332 8583 3383 8537 3347 8530
TIME...MOT...LOC 1052Z 225DEG 54KT 3344 8558 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 6, 4:09 AM CST, 32 minutes earlier.

Area forecast discussion, Feb 6, 4:09 AM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
409 AM CST Thu Feb 6 2020

.SHORT TERM...
/Updated at 0400 AM CST Thu Feb 06 2020/

Through Tonight...

Main line as of 3 am stretches from Demopolis to Birmingham to
Gadsden. Cells all along the line are spinning in fairly unstable
airmass. Increasing thunderstorm development is expected through
daybreak and beyond, which may be accompanied by increasing
potential to produce tornadoes and/or locally damaging wind gusts.
Models suggest that a gradual transition toward a cyclonic
system will develop across the region, as positively tilted
large-scale trough begins to tilt and take on more a neutral
shape. In response, elongated surface troughing now approaching
the Appalachians is forecast to deepen through daybreak and
beyond. By daybreak, strongest surface pressure falls should be
across southeast Alabama and will be accompanied by strengthening
southerly low-level flow, including within a fairly broad low
level jet (50-60+ kt) across much of southern/eastern Alabama.

A weak warm front currently extending across south central
through southeast Alabama has been a focus for enhanced low-level
shear and isolated convective development the past few hours. If
this boundary persists, models suggest that it may shift
northeastward ahead of the eastward advancing cold front, and
extend along a corridor across east central Alabama, southward
along or just east of the southern Georgia/Alabama state border
area by daybreak.

We will begin to see a breakdown of the severe weather only as the
front slowly pushes east. The warm sector has materialized a touch
more than models have been hinting at thus the severe activity has
shifted a bit more north. Looks like the severe threat has ended
for the SW and north of I-59 in the NE. Flooding is also becoming
a big threat across the area, particularly along and south of
I-59. So even once the tornado threat has ended, flooding may
continue.

Rain will be ending from west to east through the night. Cold air
will begin to work into the region overnight and in place by
sunrise. While we expect mainly light rain if any precipitation
can actually reach the surface, we can not rule out a few snow
flurries to mix in at time after 3 am and possible through Friday
morning across the north. Any frozen accumulation is not expected
as temperatures will generally still be above freezing through
the period.

16

.LONG TERM...
/Updated at 0400 AM CST Thu Feb 06 2020/

Friday through Through Wednesday.

Colder and dry on Friday with the wrap around cloud cover from
the upper level system moving through. After sunrise and flurries
should be in the northeast, with no impacts expected. The next
system will move quickly into the region on Saturday and bring a
chance of rain by the afternoon and into the evening hours. This
system moves out and then the next system moves in Monday morning
from the west as a front, but will stall out by Tuesday morning
across the north, before lifting slowly northward on Tuesday.
Models are indicating that this front may sit across the north for
several days and may become a flooding issue here. We may see a
brief reprieve on Wednesday, with only isolated to scattered
showers as the system refocuses its energy to our north and west
as the next trough begins to approach the area. Could potentially
see another round of strong to severe storms next Wednesday night
into the Thursday, but confidence and overall progression of the
system is too low to include at this time. Much more on this
as the system draws closer. Lows will be in the 30s and 40s
through the weekend and then the 40s and 50s by Monday and
Tuesday. Highs will be in the 50s to low 60s through the weekend
and then the 60s and 70s by Tuesday.

16

&&

.AVIATION...
06Z TAF Discussion.

Messy forecast for the next 24 hours as the front slowly works
through. On a whole the worst conditions are across the north
through 18z and then the southern sites after 15z through 00z.
Currently the line of showers and storms is impacting TCL and
will be impacting BHM/EET/ASN/ANB within the next few hours.

16

&&

.FIRE WEATHER...

Rain and thunderstorms will continue through the morning while
sliding south and east. Severe storms will remain possible int he
southeast through mid morning. Additionally, locally heavy rainfall
will result in some areas of flooding. Rain showers remain possible
through the evening with decreasing coverage overnight. Another
system will bring more rain chances to the area Saturday afternoon
and evening. With the wet weather forecast, expect relative humidity
values to remain elevated through at least Friday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     60  35  47  33  54 / 100  50  10  10  30
Anniston    66  36  48  34  58 / 100  60  10  10  30
Birmingham  62  37  49  37  56 / 100  40  10  10  40
Tuscaloosa  58  37  53  38  59 /  90  40   0  10  30
Calera      64  36  50  36  59 / 100  40  10  10  30
Auburn      65  39  49  35  59 / 100  80  10   0  30
Montgomery  68  38  53  37  62 / 100  50   0   0  30
Troy        72  39  53  36  62 / 100  60   0   0  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through this afternoon for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson...
Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa.

&&
Hazardous weather outlook, Feb 6, 4:31 AM CST, 10 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
431 AM CST Thu Feb 6 2020

ALZ011>015-017>050-071345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
431 AM CST Thu Feb 6 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a threat of tornadoes, damaging winds, and quarter size
hail through 10AM, mainly east of a line from Talladega to Uniontown.
The potential for flooding of roadways and creeks due to continued
rainfall exists east of a line from Blountsville to Tuscaloosa.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Water rises are expected on Catoma Creek as well as the Tombigbee
and Black Warrior River basins. Minor river flooding is forecast to
occur by Friday and last into early next week for some locations.
Please refer to river statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is requested
through Thursday morning.

In the hours before

Special weather statement, Feb 6, 1:33 AM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
133 AM CST Thu Feb 6 2020

ALZ024-025-034-060830-
Bibb AL-Jefferson AL-Shelby AL-
133 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...NORTHERN BIBB AND
JEFFERSON COUNTIES UNTIL 230 AM CST...

At 132 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oak Grove to Tannehill Ironworks State
Park to Eoline. Movement was northeast at 60 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3356 8655 3355 8648 3350 8648 3350 8638
      3339 8638 3336 8635 3329 8637 3328 8643
      3320 8646 3318 8650 3312 8646 3307 8688
      3298 8730 3322 8716 3325 8707 3328 8707
      3331 8716 3345 8717 3377 8664 3377 8654
TIME...MOT...LOC 0732Z 228DEG 53KT 3344 8710 3327 8709 3301 8725

17/KLAWS
Local storm report, Feb 6, 2:51 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     2 WSW JOE TUCKER PARK   33.28N 86.87W
02/06/2020                   SHELBY             AL   EMERGENCY MNGR

            TREES DOWN IN THE OLD CAHABA SUBDIVISION,
            OFF OF HILLSBORO PARKWAY.

&&

14
Local storm report, Feb 6, 3:17 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     3 SSE BESSEMER AIRPORT  33.28N 86.90W
02/06/2020                   SHELBY             AL   AMATEUR RADIO

            TREES AND POWERLINES DOWN IN THE MOSS BENDS
            SUBDIVISION, SOUTH OF HIGHWAY 13.

&&

14
Local storm report, Feb 6, 3:26 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     2 NNW OLD SPRING HILL   32.47N 87.79W
02/06/2020                   MARENGO            AL   EMERGENCY MNGR

            SEVERAL MANUFACTURED HOMES DESTROYED AT THE
            INTERSECTION OF HWY 43 AND COUNTY ROAD 54,
            SOUTH OF DEMOPOLIS.

&&

14
Local storm report, Feb 6, 3:46 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLOOD            2 ESE HOOVER            33.40N 86.78W
02/06/2020                   JEFFERSON          AL   EMERGENCY MNGR

            REPORTS OF FLOODED ROADWAYS, INCLUDING I-459
            AND I-65 IN THE HOOVER AREA.

&&

14
Special weather statement, Feb 6, 4:12 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
412 AM CST Thu Feb 6 2020

ALZ025-061100-
Shelby AL-
412 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 500 AM CST...

At 412 AM CST, Doppler radar was tracking a strong thunderstorm near
University Of Montevallo, or near Montevallo, moving northeast at 60
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Wilsonville, Indian Springs Village, Vincent,
Harpersville, Westover, Wilton, American Village, Oak Mountain State
Park, Vandiver, Maylene and Patton Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3350 8648 3350 8638 3339 8638 3335 8634
      3334 8637 3329 8636 3328 8643 3319 8650
      3312 8646 3308 8651 3305 8660 3307 8685
      3305 8690 3310 8697 3316 8697 3317 8703
      3325 8701 3347 8667 3347 8661 3354 8652
TIME...MOT...LOC 1012Z 226DEG 50KT 3314 8689

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:05 PM CSTAreal Flood AdvisoryBMXMarion3 hr
Feb 5, 6:10 PM CSTSpecial Weather StatementBMXLamar50 min
Feb 5, 6:26 PM CSTSpecial Weather StatementBMXMarion49 min
Feb 5, 6:30 PM CSTAreal Flood AdvisoryBMXLamar3 hr
Feb 5, 7:02 PM CSTSpecial Weather StatementBMXPickens28 min
Feb 5, 7:09 PM CSTSpecial Weather StatementBMXWalker51 min
Feb 5, 7:24 PM CSTSpecial Weather StatementBMXFayette36 min
Feb 5, 10:25 PM CSTSpecial Weather StatementBMXHale35 min
Feb 5, 10:27 PM CSTAreal Flood AdvisoryBMXPickens5 hr
Feb 5, 10:30 PM CSTSpecial Weather StatementBMXGreene30 min
Feb 5, 10:37 PM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker4 hr
Feb 5, 10:57 PM CSTSpecial Weather StatementBMXTuscaloosa33 min
Feb 5, 11:21 PM CSTAreal Flood AdvisoryBMXGreene, Sumter5 hr
Feb 5, 11:44 PM CSTSevere Thunderstorm WarningBMXSumter46 min
Feb 5, 11:51 PM CSTSpecial Weather StatementBMXTuscaloosa24 min
Feb 5, 11:58 PM CSTAreal Flood WarningBMXGreene, Sumter, Tuscaloosa6 hr
Feb 6, 12:05 AM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair5 hr
Feb 6, 12:08 AM CSTSpecial Weather StatementBMXJefferson52 min
Feb 6, 12:14 AM CSTSpecial Weather StatementBMXGreene46 min
Feb 6, 12:27 AM CSTSpecial Weather StatementBMXHale33 min
Feb 6, 12:46 AM CSTSpecial Weather StatementBMXEtowah, St. Clair44 min
Feb 6, 12:47 AM CSTAreal Flood WarningBMXBlount, Jefferson, Walker6 hr
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningBMXBibb, Hale, Perry42 min
Feb 6, 12:54 AM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne96 min
Feb 6, 1:19 AM CSTSevere Thunderstorm WarningBMXMarengo, Sumter56 min
Feb 6, 1:33 AM CSTSpecial Weather StatementBMXJefferson, Shelby57 min
Feb 6, 1:56 AM CSTSevere Thunderstorm WarningBMXGreene, Hale64 min
Feb 6, 1:57 AM CSTAreal Flood WarningBMXCherokee, Etowah, St. Clair9 hr
Feb 6, 1:59 AM CSTTornado WarningBMXShelby20 min
Feb 6, 2:23 AM CSTTornado WarningBMXJefferson, St. Clair, Shelby52 min
Feb 6, 2:35 AM CSTTornado WarningBMXBibb, Hale, Perry40 min
Feb 6, 2:50 AM CSTTornado WarningBMXDallas25 min
Feb 6, 2:53 AM CSTTornado WarningBMXCalhoun, Etowah, St. Clair39 min
Feb 6, 2:58 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter47 min
Feb 6, 3:12 AM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby51 min
Feb 6, 3:22 AM CSTTornado WarningBMXCherokee26 min
Feb 6, 3:31 AM CSTSevere Thunderstorm WarningBMXBibb, Perry42 min
Feb 6, 3:35 AM CSTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Feb 6, 4:06 AM CSTRiver Flood WarningBMXJefferson17 hr
Feb 6, 4:12 AM CSTSpecial Weather StatementBMXShelby48 min
Feb 6, 5:38 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega32 min
Feb 6, 6:19 AM CSTSpecial Weather StatementBMXClay, Cleburne26 min
Feb 6, 6:32 AM CSTFlash Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more3 hr
Feb 6, 6:39 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Feb 6, 6:52 AM CSTAreal Flood WarningBMXBlount, Jefferson, Shelby6 hr
Feb 6, 7:05 AM CSTSpecial Weather StatementBMXCoosa, Elmore, Tallapoosa25 min
Feb 6, 7:31 AM CSTSpecial Weather StatementBMXTallapoosa44 min
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa44 hr
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa60 hr
Feb 6, 7:46 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker3 days
Feb 6, 7:50 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter19 days
Feb 6, 7:53 AM CSTRiver Flood WarningBMXSumter10 days
Feb 6, 8:14 AM CSTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Feb 6, 8:32 AM CSTSpecial Weather StatementBMXMontgomery43 min
Feb 6, 8:41 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more3 hr
Feb 6, 8:49 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry48 hr
Feb 6, 9:27 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Feb 6, 9:28 AM CSTAreal Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more3 hr
Feb 6, 9:54 AM CSTAreal Flood AdvisoryBMXBullock, Lee, Macon, Montgomery, Russell3 hr
Feb 6, 9:58 AM CSTSpecial Weather StatementBMXMacon47 min
Feb 6, 10:06 AM CSTSevere Thunderstorm WarningBMXBullock, Macon33 min
Feb 6, 10:27 AM CSTSevere Thunderstorm WarningBMXLee, Russell34 min
Feb 6, 1:41 PM CSTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa19 hr
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry10 days
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry43 hr

Nearby

Tornado Warnings in Alabama, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.